# SDR CQWR2004002

- Difficulty date: August 26, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N342QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600324
- Aircraft time: 5,585 hours, 5,258 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: 65782324
- Condition: Burned
- Location: Transmitter
- Part time: 5,585 hours
- Component: Transmitter, Cessna
- Component part number: 991201925
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RT WING OUTBOARD FUEL QTY TRANSMITTER WIRING HARNESS BURNED BETWEEN WIRE SHIELDING AND TERMINAL.  FILED SERVICE CONDITION REPORT 161544 WITH CESSNA/CITATION.  COPIES OF REPORTS, SUPPORTING DOCUMENTATION AND PICTURES SENT TO PMI AND OPERATOR.
